Accessibility navigation

Global asymptotic stability in a rational recursive sequence

Yang, X. F., Lai, H. J., Evans, D. J. and Megson, G. M. (2004) Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 703-716. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2003.10.010


In this paper, we study the global stability of the difference equation x(n) = a + bx(n-1) + cx(n-1)(2)/d - x(n-2), n = 1,2,....., where a, b greater than or equal to 0 and c, d > 0. We show that one nonnegative equilibrium point of the equation is a global attractor with a basin that is determined by the parameters, and every positive Solution of the equation in the basin exponentially converges to the attractor. (C) 2003 Elsevier Inc. All rights reserved.

Item Type:Article
ID Code:15473
Uncontrolled Keywords:difference equation, recursive sequence, equilibrium, global attractor, basin, exponential convergence, DIFFERENCE EQUATION, ATTRACTIVITY

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation